MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM KEEL TIB TRAY SZ2.5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM KEEL TIB TRAY SZ2.5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129433125
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as a valid lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient's knee was revised due to suspected femoral and possibly tibial component loosening at cement to implant interface.The patient's primary sigma components (insert, tibial tray, and femur) were removed and replaced by attune revision components.Affected side : left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.

Brand Name
MBT CEM KEEL TIB TRAY SZ2.5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21342975
Report Number1818910-2025-02362
Device Sequence Number21070417
Product Code NJL
UDI-Device Identifier10603295025771
UDI-Public(01)10603295025771
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129433125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP STB TB IN 3 10.0; UNK CEMENT; UNKNOWN KNEE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale